# SDR DLM90080201

- Difficulty date: February 1, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 33,888 hours, 18,071 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9940443
- Part serial: 88701
- Condition: Corroded
- Location: Bs 770
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB FS 770 EXFOLIATED AT LIGHTENING HOLE.  REPAIRED CUSP WEB, IAW DELATA REPAIR DOC NR 53-05D SHT 1 FIG 827D.
